Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have hair fall. Taken scalp tone tablets. Regrowth possible?

Hi Doctor, I m also facing hair fall problem since last 1.5 years recently i started Scalp tone Tablets & started applying Jaborandi Hairoil. I m really very scared and tensed that from both left side in the front and right side in the front of my head got cleaned. So please advice me what can i do to prevent that and is there any chances that somehow hairs can be recovered or there could be a regrowth. I was just reading Dr. Reckeweg. book for Homepathy there is a medicine R 89 would u prefer me to use that or some other medications that u can help me with. Would be really glad to receive ur appropriate and positive reply Regards Pankaj
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  1034
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, it seems you are having androgenic alopecia .
Only FDA approved treatment for it is 5% minoxidil lotion with oral finesteride
Rest everything is on a trial and error basis
its upto you to try it
take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor